Year 2020, Volume , Issue 30, Pages 21 - 34 2020-03-26

Soft Sets and Soft Topological Notions

Abdul IGUDA [1]


In this paper we extend the notions of operations on soft sets to arbitrary collection of soft sets

and introduce the concepts of F{sigma}-soft set and G{sigma} -soft set. Furthermore we give definitions of soft

locally finite, soft discrete, sigma-soft locally finite and sigma-soft closure preserving, relative to an arbitrary

collection of soft sets and study some of their properties

soft symmetric difference, soft perfect, relatively soft discrete, soft closed domain (regularly closed), soft open domain (regularly open)
  • D. Molodtsov, Soft Set Theory-First Results, Computers and Mathematics with Applications 37 (1999) 19-31.
  • M, Shabir, M. Naz, On Soft Topological Spaces, Computers and Mathematics with Applications 61 (2011) 1786-1799.
  • N. Çağman, S. Karataş, S. Enginoğlu, Soft Topology, Computers and Mathematics with Applications 62 (2011) 351-358.
  • R. A. Hosny, A. M. Abd El-Latif, Soft \mathcal{G}-Compactness in Soft Topological Spaces, Annals of Fuzzy Mathematics and Informatics, 11(6) (2016) 973-987.
  • S. K. Nazmul and S. K. Samanta, Neighbourhood Properties of Soft Topological Spaces, Annals of Fuzzy Mathematics and Informatics 16(1) (2013) 11-15.
  • G. Şenel, N. Çağman, Soft Topological Subspaces, Annals of Fuzzy Mathematics and Informatics 10(4) (2015) 525-535.
  • İ. Zorlutuna, M. Akdağ, W. K. Min, S. Atmaca, Remarks on Soft Topological Spaces, Annals of Fuzzy Mathematics and Informatics 3(2) (2012) 171-185.
  • O. Tantawy, S. A. El-Sheikh, S. Hamde, Separation Axioms on Soft Topological Spaces, Annals of Fuzzy Mathematics and Informatics 11(4) (2016) 511-525.
  • M. I. Ali, F. Feng, X. Liu, W. K. Min, M. Shabir, On Some New Operations in Soft Set Theory, Computers and Mathematics with Applications 57 (2009) 1547-1553.
  • K. V. Babitha, J. J. Sunil, Soft set relations and functions, Computers and Mathematics with Applications 60 (2010) 1840-1849.
  • S. B. Devi, V. Inthumathi, V. Chitra, Soft \beta-Hausdorff and Soft \beta-regular Spcaes Via Soft Ideals, International Journal of Mathematics and Its Application 4(1-A) (2016) 15-22.
  • S. J. John, J. Thomas, On Soft $\mu$-Compact Soft Generalized Topological Spaces, Journal of Uncertainty in Mathematics Science 1-9. doi:10.5899/2014/jums-00006(2014).
  • A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh, A. M. Abd El-Latif, Soft Semi (Quasi) Hausdorff Spaces via Soft Ideals, South Asian Journal of Mathematics 4(6) (2014) 265-284.
  • A. M. Khattak, G. A. Khan, M. Ishfaq, F. Jamal, Characterization of Soft $\alpha$-Separation Axioms and Soft \beta-Separation Axioms in Soft Single Point Spaces and in Soft Ordinary Spaces, Journal of New Theory 18 (2017) 63-81.
  • P. K. Maji, R. Biswas and A. R. Roy, Soft Set Theory, Computers and Mathematics with Applications 45 (2003) 555-562.
  • A. Özkan, M. Akdağ, F. Erol, Soft b-Compact Spaces, New Trends in Mathematical Sciences 4(2) (2016) 211-219.
  • S. Roy, T. K. Samanta, A Note on Fuzzy Soft Topological Spaces, Annals of Fuzzy Mathematics and Informatics 3(2) (2012) 305-311.
  • S. Tharmar, Soft Expert Generalized Closed Sets with Respect to Soft Expert Ideals, International Journal of Mathematics And its Applications 3(2) (2015) 169-175.
  • B. P. Varol, H. Aygün, On Soft Hausdorff Spaces, Annals of Fuzzy Mathematics and Informatics 5(1)(2013) 15-24.
  • W. Xu, J. Ma, S. Wang, G. Hao, Vague Soft Sets and Their Properties, Computers and Mathematics with Applications 59 (2010) 787-794.
  • S. A. El-Sheik, A. M. Abd-El-latif, Characterizations of b-Open Soft Sets in Soft Topological Spaces, Journal of New Theory 2 (2015) 8-18.
  • S. A. El-Sheik, R. A. Hosny, A. M. Abd-El-latif, Characterizations of b-Soft Separation Axioms in Soft Topological Spaces, Information Sciences Letters 4(3) (2015) 124-133.
  • A. Ç. Güler, G. Kale, Regularity and Normality on Soft Ideal Topological Spaces, Annals of Fuzzy Mathematics and Informatics 9(3) (2015) 373-383.
  • A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh, A. M. Abd El-Latif, Soft Regularity and Normality based on Semi Soft Sets and Soft Ideals, Applied Mathematics and Information Sciences Letters 3(2) (2015) 47-55.
  • A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh, A. M. Abd El-Latif, Soft Ideal Theory Soft Local Function and Generated Soft Topological Spaces, Applied Mathematics and Information Sciences Letters 3(4) (2014) 1595-1603.
  • R. A. Mohammed, T. H. Ismail, A. A. Allam, On Soft Generalized $\alpha b$-Closed Sets in Soft Topological Spaces, General Mathematics Notes 30(2) (2015) 54-73.
  • F. Feng, Y. M. Li, B. Davvaz, M. I. Ali, Soft Sets Combined With Fuzzy Sets and Rough Sets: A Tantative Approach, Soft Computing 14 (2010) 899-911.
  • A. M. Abd El-Latif, R. A. Hosny, On Soft Separation Axioms via $\beta-$Open Soft Sets, South Asian Journal of Mathematics 5(6) (2015) 25-264.
  • T. M. Al-shami, Soft Somewhere Dense Sets on Soft Topological Spaces, Communication of the Korean Mathematical Society 33(4) (2018) 1341-1356.
  • T. M. Al-shami, M. E. El-Shafei, M. Abo-Elhamayel Almost Soft Compact and Approximately Soft Lindelof Spaces, Journal of Taibah University for Science 12(5) (2018) 620-630
Primary Language en
Subjects Mathematics, Mathematics, Applied
Published Date Mart
Journal Section Research Article
Authors

Orcid: 0000-0001-5881-155X
Author: Abdul IGUDA (Primary Author)
Institution: Bayero University, Kano
Country: Nigeria


Dates

Publication Date : March 26, 2020

Bibtex @research article { jnt488437, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2020}, volume = {}, pages = {21 - 34}, doi = {}, title = {Soft Sets and Soft Topological Notions}, key = {cite}, author = {IGUDA, Abdul} }
APA IGUDA, A . (2020). Soft Sets and Soft Topological Notions. Journal of New Theory , (30) , 21-34 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/53260/488437
MLA IGUDA, A . "Soft Sets and Soft Topological Notions". Journal of New Theory (2020 ): 21-34 <https://dergipark.org.tr/en/pub/jnt/issue/53260/488437>
Chicago IGUDA, A . "Soft Sets and Soft Topological Notions". Journal of New Theory (2020 ): 21-34
RIS TY - JOUR T1 - Soft Sets and Soft Topological Notions AU - Abdul IGUDA Y1 - 2020 PY - 2020 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 21 EP - 34 VL - IS - 30 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory Soft Sets and Soft Topological Notions %A Abdul IGUDA %T Soft Sets and Soft Topological Notions %D 2020 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 30 %R %U
ISNAD IGUDA, Abdul . "Soft Sets and Soft Topological Notions". Journal of New Theory / 30 (March 2020): 21-34 .
AMA IGUDA A . Soft Sets and Soft Topological Notions. JNT. 2020; (30): 21-34.
Vancouver IGUDA A . Soft Sets and Soft Topological Notions. Journal of New Theory. 2020; (30): 34-21.